Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 23, 2010, 6:52 PM CDT for Fulton County, Knox County, Illinois. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 23, 2010, 11:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:05 PM CDT | HEAVY RAIN 1.18 | 5 Ne Avon, IL | RAINFALL IN 45 MINUTES |
| Jun 23, 7:30 PM CDT | HEAVY RAIN 2.5 | St. David, IL | RAINFALL IN 1 HOUR |
| Jun 23, 7:45 PM CDT | FLOOD | St. David, IL | FLOODING ON COUNTY HIGHWAY 22 |
| Jun 23, 8:09 PM CDT | FLOOD | Dunfermline, IL | WATER OVER ROUTE 100 AND ROUTE 78 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1735 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
082 WGUS53 KILX 232352 FFWILX ILC057-095-240400- /O.NEW.KILX.FF.W.0042.100623T2352Z-100624T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 652 PM CDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... FULTON COUNTY IN WEST CENTRAL ILLINOIS... SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 1100 PM CDT. * AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL OF 1/2 TO 1 INCH HAS FALLEN IN SOUTHERN KNOX AND NORTHERN FULTON COUNTIES SINCE 615 PM. AN ADDITIONAL 1 TO 2 INCHES IS LIKELY ACROSS THE AREA THROUGH 8 PM...WITH THIS RAINFALL SPREADING SOUTH ACROSS FULTON COUNTY. THIS RAIN IS FALLING IN AREAS THAT IS VERY SATURATED FROM RECENT EXCESSIVE RAINFALL EVENTS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANTON...LEWISTOWN...AVON...CUBA...FAIRVIEW...FARMINGTON...IPAVA... LONDON MILLS...MAQUON...ST. DAVID...VERMONT AND YATES CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4089 9000 4041 8999 4028 9046 4078 9045 $$ GEELHART
2 follow-up statements
478 WGUS73 KILX 240102 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 802 PM CDT WED JUN 23 2010 ILC057-095-240400- /O.CON.KILX.FF.W.0042.000000T0000Z-100624T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON IL-KNOX IL- 802 PM CDT WED JUN 23 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN KNOX AND FULTON COUNTIES UNTIL 1100 PM CDT... AT 800 PM CDT...MUCH OF THE RAIN HAD DIMINISHED OVER THE WARNING AREA. HOWEVER...AREAS OF FLOODING CONTINUE...ESPECIALLY ACROSS EASTERN PARTS OF FULTON COUNTY. THE WEATHER OBSERVER IN SAINT DAVID REPORTED 2.5 INCHES OF RAIN FELL IN ONLY AN HOUR. RADAR ESTIMATED THAT NORTHWEST PARTS OF FULTON COUNTY ALSO RECEIVED 1.5 TO 2 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4089 9000 4041 8999 4028 9046 4078 9045 $$ GEELHART
118 WGUS73 KILX 240352 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1052 PM CDT WED JUN 23 2010 ILC057-095-240408- /O.EXP.KILX.FF.W.0042.000000T0000Z-100624T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON IL-KNOX IL- 1052 PM CDT WED JUN 23 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN KNOX AND FULTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 1100 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4089 9000 4041 8999 4028 9046 4078 9045 $$ BAK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 23, 2:35 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT WED JUN 23 2010 .DISCUSSION... ISSUED 235 PM CDT WED JUN 23 2010 SHORT TERM...TONIGHT THROUGH SATURDAY... SYNOPTIC COLD FRONT IS CURRENTLY OVER CENTRAL IA MOVING EASTWARD... HOWEVER THE MAIN BOUNDARY FOR CONVECTIVE INITIATION FOR CENTRAL ILLINOIS IS AN OUTFLOW BOUNDARY THAT HAS IS STILL MOVING SOUTHWARD OVER EASTERN ILLINOIS...BUT HAS STALLED FURTHER WEST. THUNDERSTORM INITIATION APPEARS IMMINENT ALONG THE BOUNDARY THAT EXTENDS FROM NEAR BURLINGTON TO CHAMPAIGN. SUPERCELLS WILL BE THE INITIAL STORM MODE WITH ATTENDANT TORNADO THREAT ALONG AND NORTH OF THE BOUNDARY. AFTER THAT...STORMS ARE EXPECTED TO CONGEAL INTO A FORWARD PROPAGATING MCS WITH WINDS BECOMING THE PRIMARY THREAT. PRECIPITABLE WATER VALUES AROUND 2 INCHES AND STORM MOTIONS PARALLEL TO THE BOUNDARY ALSO SUGGEST A SIGNIFICANT HEAVY RAINFALL THREAT OVER AREAS WHERE THE SOIL IS SATURATED. HAVE THEREFORE ISSUED A FLASH FLOOD WATCH FOR ALL BUT THE SOUTHEASTERN ILLINOIS. MOST OF THE ACTIVITY SHOULD BE OUT OF THE AREA BY 06Z. AN UPPER SHORTWAVE WILL MOVE THROUGH THE GREAT LAKES AND DRIVE THE IOWA COLD FRONT THROUGH THE AREA LATER TONIGHT...WITH A LESS HUMID AIRMASS TAKING OVER FOR THURSDAY THROUGH SATURDAY. THE NEXT CHANCE FOR MENTIONABLE PRECIPITATION APPEARS TO BE JUST BEYOND THE SHORT TERM PERIOD. LONG TERM...SUNDAY THROUGH WEDNESDAY... UPPER SHORTWAVE WILL MOVE THROUGH THE NORTHERN CONUS WESTERLIES AND BE LOCATED OVER THE NORTHERN PLAINS BY SUNDAY. THIS FEATURE WILL DRIVE A COLD FRONT SOUTHEASTWARD INTO THE MIDWEST...WITH SUFFICIENT MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT AT LEAST CHANCE POPS FOR ITS PASSAGE. BEST ESTIMATED TIME FRAME FOR CONVECTION LOOKS TO BE SUNDAY AND SUNDAY NIGHT. THIS IS IN AGREEMENT WITH THE PREVIOUS FORECAST...SO SEE NO REASON TO ALTER AT THIS TIME. TEMPERATURES ON SUNDAY AHEAD OF THE FRONT WILL STILL BAKE IN THE LOW TO MID 90S. THE UPPER TROUGH IS FORECAST TO AMPLIFY AS IT MOVES INTO THE NORTHEASTERN STATES...WHICH WILL IN TURN PUSH AN UPPER RIDGE NORTHWARD THROUGH THE EASTERN ROCKIES AND WESTERN PLAINS. THE EASTERN TROUGH ALIGNMENT SUGGESTS THAT THE MONDAY FRONT SHOULD GET A GOOD SHOVE TO THE SOUTH/EAST...THUS BRINGING A DRIER/COOLER AIRMASS INTO THE MIDWEST. THUS WILL KEEP MONDAY THROUGH WEDNESDAY DRY AT THIS TIME WITH SOMEWHAT COOLER TEMPERATURES. 04 && .AVIATION... ISSUED 118 PM CDT WED JUN 23 2010 SAME WEATHER PATTERN WITH SIMILAR TAFS...MORE OR LESS IN THE SHORT TERM. BOTTOM LINE IS...VFR WITH CONTINUED THREATS OF TSRA THROUGH THIS EVENING. MURKY FORECAST AT BEST. SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THESE ROUNDS OF TSRA...MUCH LATER AFTER MIDNIGHT TONIGHT. LOCATIONS IMPACTED MAY BE SKETCHY AS TO HOW FAR SOUTH THE MAIN CONVECTION WILL GET WORKED UP. VCTS FOR EVERYONE UNTIL STORMS DEVELOP. WINDS ALSO A BIT PROBLEMATIC AS MANY MANY SFC BOUNDARIES ABOUND...LEFTOVER FROM DYING STORMS TO THE NORTH. HJS && && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ036-040>057-061>063-066>068-071>073. FLASH FLOOD WATCH UNTIL 1 AM THURSDAY MORNING FOR ILZ027>031-036>038-040>057-061>063. &&
Hazardous weather outlook, Jun 23, 3:10 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT WED JUN 23 2010 ILZ027>031-037-038-241100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 310 PM CDT WED JUN 23 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM MID AFTERNOON THROUGH EARLY THIS EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM THIS EVENING. ILZ036-041>046-241100- CHAMPAIGN-DE WITT-FULTON-LOGAN-MASON-PIATT-VERMILION- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. FOR INTERESTS ALONG THE SPOON RIVER IN WEST CENTRAL ILLINOIS...MINOR TO MODERATE FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON INTO EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME ACTIVATION WILL BE NEEDED WILL BE FROM 300 PM UNTIL 10 PM CDT. ILZ040-047>057-061>063-241100- CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MENARD- MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO THE EVENING HOURS. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...IN ADDITION TO TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS EVENING...ROUGHLY FROM 4 PM UNTIL 11 PM CDT. ILZ066>068-071>073-241100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON...MORE LIKELY FOR THIS EVENING. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...ROUGHLY FROM 600 PM UNTIL 200 AM CDT. HJS
In the hours before
Local storm report, Jun 23, 5:40 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST 2 NW ELMIRA 41.20N 89.86W
06/23/2010 E75 MPH STARK IL MESONET
0532 PM TSTM WND DMG 2 NW ELMIRA 41.20N 89.86W
06/23/2010 STARK IL MESONET
MAJOR TREE DAMAGE...SEVERAL UPROOTED TREES...BARNS
DAMAGED...80 FT PINE TREE UPROOTED AND BLOWN OVER ROAD.
SWOP REPORT
&&
DPKLocal storm report, Jun 23, 6:10 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG LACON 41.02N 89.41W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN LACON. CHIMNEY BLOWN OFF
THE COUNTY SHERIFFS OFFICE BUILDING.
&&
DPKLocal storm report, Jun 23, 6:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG HENRY 41.11N 89.36W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN HENRY. FROM COUNTY SHERIFF.
&&
DPKLocal storm report, Jun 23, 6:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL EMERGENCY MNGR
TREE LIMBS DOWN...SOME BLOCKING ROADS
&&
DPKLocal storm report, Jun 23, 6:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/23/2010 M1.27 INCH MARSHALL IL MESONET
RAINFALL IN 45 MINUTES
&&
DPKLocal storm report, Jun 23, 6:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL LAW ENFORCEMENT
WATER FLOWING OVER ROADS IN GALESBURG
0644 PM FLASH FLOOD LACON 41.02N 89.41W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
WATER FLOWING OVER CITY ROADS
0644 PM FLASH FLOOD HENRY 41.11N 89.36W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
WATER FLOWING OVER ROADS IN HENRY
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:52 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 22 more | 16 hr |
| Jun 23, 11:06 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Coles, Cumberland and 23 more | 14 hr |
| Jun 23, 5:20 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 55 min |
| Jun 23, 5:36 PM CDT | Flash Flood Warning | ILX | Knox, Stark | 5 hr |
| Jun 23, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 53 min |
| Jun 23, 5:47 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 58 min |
| Jun 23, 6:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 43 min |
| Jun 23, 6:16 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria | 4 hr |
| Jun 23, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 38 min |
| Jun 23, 6:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 60 min |
| Jun 23, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 41 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.